# SDR IPXA2023060322379

- Difficulty date: June 3, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N620UP
- Make and model: Boeing 747-8F
- Aircraft serial: 65787
- Aircraft time: 13,139 hours, 2,004 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Part number: 50E991
- Part serial: 464
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

**ATB** AT FL310 CRUISE ALTITUDE, CAB ALT ECS EICAS AMBER ILLUMINATED.8500FT INDICATED WITH 500 FPM RATE OF CLIMB CABIN ALTITUDE OF 9800 FT REACHED.A PRECAUTIONARY DECENT INIATATED AND PACKS HIGH FLOW STOPPED REF T3F18E001Y7A3. AS PER BOEING RECOMMENDATION REMOVE AND REPLACE FORWARD CARGO OVERBOARD EXHAUST VALVE (V526) AS PER AMM 21-26-17/401. PERFORMED FWD CARGO OVBD CMC GRD TEST AS PER AMM 21-26-00-700-818-001. GRD TEST PASSED.
